Cabbie
Mood:
In pain
Last Activity:
Jun 11, 2019
Joined:
Mar 27, 2018
Messages:
3
Trophy Points:
98

Post Ratings

Received: Given:
Like 1 1
Agree 0 2
Helpful 0 1
Hug 2 0
Good Question 0 0
Genius 0 0
Funny 0 0
Winner 0 0
Informative 0 0
Friendly 0 0
Useful 0 0
Optimistic 0 0
Creative 0 0
Gender:
Male
Location:
Ontario Canada

Share This Page

Cabbie

Member, Male, from Ontario Canada

I'm on Clonazepam .5mg 3x, Sertraline 200mg daily. For sleeping Zopiclone 15mg and Trazodone 100mg. and sleep less than 4 hrs a night. Nov 16, 2018

Cabbie was last seen:
Jun 11, 2019
    1. RichardGuy
      RichardGuy
      Still with us cabbie?
    2. Cabbie
      Cabbie
      I'm on Clonazepam .5mg 3x, Sertraline 200mg daily. For sleeping Zopiclone 15mg and Trazodone 100mg. and sleep less than 4 hrs a night.
  • Loading...
  • Loading...
  • About

    Gender:
    Male
    Location:
    Ontario Canada
    Tinnitus Since:
    04/2017
    Cause of Tinnitus:
    lexapro
    I had quite loud tinnitus start after 3 doses of 2.5mg lexapro and a final dose of 5mg. I had to call my doctor and stop taking the drug. It's similar to listening to a jet engine 24/7. It has put me at odds with my life, everything has changed, sleeping is quite difficult. I took Lexapro for depression but now it is much worse. On top of that I was told by a hearing specialist that Canada is lagging behind with tinnitus and there is nothing to be done. I have done research and found a inject able drug in India called Tinnex that reportedly has a 65 percent success ratio. I have tried but I cant get it to Canada. I would literally give up my hearing to be rid of this ringing. Why is a drug that can cause this much damage allowed to be prescribed. Seems like most doctors don't know of these side effects and I have been told by doctors that tinnitus is not a side effect of Lexapro.

    Cabbie